Items where Author is "Doney, R. A."

Group by: Item Type | No Grouping
Number of items: 8.

Article

Doney, R. A. and Kyprianou, A. E. (2006) Overshoots and undershoots of Lèvy processes. Annals of Applied Probability, 16 (1). pp. 91-106. ISSN 1050-5164

Doney, R. A. and Maller, R.A. (2005) Passage times of random walks and Lévy processes across power law boundaries. Probability Theory and Related Fields, 133 (1). pp. 57-70. ISSN 1432-2064

Doney, R. A. (2004) Small-time behaviour of Lévy processes. Electronic Journal of Probability, 9. pp. 209-229. ISSN 1083-6489

Doney, R. A. (2004) Stochastic bounds for Lévy processes. The Annals of Probability, 32 (2). pp. 1545-1552. ISSN 0091-1798

Doney, R. A. and Maller, R.A. (2002) Stability of the overshoot for Lévy processes. The Annals of Probability, 30 (1). pp. 188-212. ISSN 0091-1798

MIMS Preprint

Doney, R. A. and Kyprianou, A. E. (2006) Overshoots and undershoots of Lévy Processes. [MIMS Preprint]

Doney, R. A. and Maller, R. A. (2006) Almost Sure Relative Stability of the Overshoot of Power Law Boundaries. [MIMS Preprint]

Bryn-Jones, A. and Doney, R. A. (2006) A Functional Limit Theorem for Random Walk Conditioned to Stay Non-negative. [MIMS Preprint]

This list was generated on Sun Feb 25 01:00:43 2024 GMT.